# SDR DHL2000726003

- Difficulty date: July 26, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

MAIN CARGO DOOR UNLOCK LIGHT ILLUMINATED AFTER T/O AT 6000 FT.  DEPRESSURIZED CABIN, LIGHT EXTINGUISHED.  ADJUSTED MAIN CARGO DOOR WARNING SWITCHES PER M/M 52-7-0.
